Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Chronic high BP, on medication, partial face paralysis, Ecosprin wth metpure XL 50, olvamlo, side effects of medicines

Hi , I am XXXXXX, age 48yrs. i have high bp since many yrs n am on medication bt recently i hd a problem of a partial facial paralysis , dnt knw the medical term for it n for about a month im taking ,Ecosprin wth metpure XL 50 once a day n olvamlo twice a day...... am i taking d right medicines n r there any side effects of dem
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for using

From the clinical details provided it looks like you have partial facial paralysis due to stroke in the brain. High BP is one of the commonest risk factor for stroke. You need to take medications like ecospirin, statins and medications to keep you blood pressure below 130/80 mm of Hg to prevent further stroke's in the future.


Dr Shiva Kumar R
Consultant Neurologist & Epileptologist
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor